A 18-year-old female asked:
i took a plan b pill and i'm on my period, but i'm having terrible period pains, is this normal?
2 doctor answers • 2 doctors weighed in
A Verified Doctor answered
YES: Pain, cramping and heavy bleeding can be side effects of Plan B. Consult your GYN.
Psychiatry 25 years experience
It could be a Plan B: side effect. Potential side effects w emergency contraception include: menstrual flow changes (spotting, bleeding, early or late period), nausea, vomiting, dizziness, fatigue, headache, breast tenderness & abdominal pain or cramps. Take pregnancy test & notify dr if your period is 7 or > days late.
Last updated Jun 3, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
$15 per month
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.